urologist-icon
No ejaculation after taking silotrif 8
Hellow Sir/Madam, I was diagnosed with kidney stone of size 6 mm and was prescribed Silotrif 8 mg. I had masturbated today but no siemen came. Is this the side effect of medicine. Is this normal while taking this medicine.
38 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Silotrif can cause retrograde ejaculation ( not coming semen outside ). Change the medicine. Consult a urologist.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.